# SDR FDEA200905101607

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5520
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT ANGLE FROM BS 1180 TO BS 1280, RBL 65. REMOVED AND REPLACED IAW DWG 143N5520 AND SRM 51-10-02 REV. 96. PART MARKED NEW SEAT TRACK IAW GMM 7-0-1001. REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
